# SDR IXXA06SMN019S

- Difficulty date: January 5, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N722CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46130
- Aircraft time: 71,621 hours, 17,096 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Corroded
- Location: Ailerons
- Part time: 71,621 hours, 17,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, LT OUTBD AIL LWR SKIN CORRODED, STA XA 726.000.  PERFORMED MAJOR REPAIR IAW DC8 SRM 57-8-1 FIG 4.  REMOVED CORROSION FROM LT OTBD AIL LWR SKIN, STA 726.000 IAW DC-8 SRM 51-1-8 PAGES 17-18.  FOUND OUT OF LIMITS IAW DC-8 SRM 57-2-0 PAGE 16.  REMOVED DAMAGED PANEL PLATING IAW DC8 SRM 57-1-0 PAGE 1, DC8 SRM 51-1-21.  FAB`D NEW PANEL PLATING + FINGER DOUBLER IAW DC8 SRM 57-8-1 FIG 4 ITEM E, L IAW DC-8 SRM 57-8-1 FIG 4.  BLENDED BOTH PARTS IAW DC-8 SRM 51-1-9 (HYSOL).  CLEANED, TREATED AND PRIMED AREA + INNER FACE OF NEW PLATING IAW DC8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACE IAW DC8 SRM 51-1-11.  INSTALLED NEW PANEL PLATING IAW DC8 SRM 51-1-21.
